You are not logged in.

A novel approach to state bounding for discrete-time Markovian jump systems with interval time-varying delay

Hien, Le Van, Dzung, Nguyen Trung and Minh, Ha Binh 2016, A novel approach to state bounding for discrete-time Markovian jump systems with interval time-varying delay, IMA journal of mathematical control and information, vol. 33, no. 2, pp. 293-307, doi: 10.1093/imamci/dnu043.

Attached Files
Name Description MIMEType Size Downloads

Title A novel approach to state bounding for discrete-time Markovian jump systems with interval time-varying delay
Author(s) Hien, Le Van
Dzung, Nguyen Trung
Minh, Ha Binh
Journal name IMA journal of mathematical control and information
Volume number 33
Issue number 2
Start page 293
End page 307
Total pages 15
Publisher Oxford University Press
Place of publication Oxford, Eng.
Publication date 2016-06
ISSN 0265-0754
1471-6887
Keyword(s) Markov jump systems
mean square bounded
discrete-time
time-varying delays
Summary This paper concerns with the problem of state bounding for a class of discrete-time Markovian jump systems with interval time-varying delay. By constructing a new Lyapunov–Krasovskii functional combining with the delay-decomposition technique and the reciprocally convex approach, new delay-range-dependent conditions are derived ensuring that all state trajectories of the system are mean square bounded. These conditions are derived in terms of matrix inequalities which can be computationallysolved to find a smallest possible bound of mean square. A numerical example is provided to verify the effectiveness of the obtained result.
Language eng
DOI 10.1093/imamci/dnu043
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, The Authors
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087338

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 24 May 2017, 14:31:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.